# SDR UALA2013040302198

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,032 hours, 24,574 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROW 8 TO ROW 12 INOPERATIVE.  CONNECTED LOOSE EMERGENCY LIGHT, OPS CHECKED OK.
